# SDR DALA1013540995

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1155-1164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3, AFT CARGO DOOR STA 1155-1164 STRAP ON BELLY SKIN CORRODED. REMOVED CORROSION IAW SRM 51-10-3 (6"X1") ORG MAT .063 MAT REMOVED  .016 REMAINING MAT .047 OUT OF LIMITS IAW SRM 53-01. REPLACED STRAP BETWEEN STA 1155 AND STA 1164 L28R TO L29R MAT. .063 7075-T6 PO 0923174 IAW SRM 51-30-2, SRM 51-10-4, SRM 51-60-00.  (DLM88101547)
